Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 936140, 17 pages
http://dx.doi.org/10.1155/2012/936140
Research Article

Asymptotic Behavior for a Nondissipative and Nonlinear System of the Kirchhoff Viscoelastic Type

Department of Mathematics & Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia

Received 3 June 2012; Accepted 17 July 2012

Academic Editor: Yongkun Li

Copyright © 2012 Nasser-Eddine Tatar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nasser-Eddine Tatar, “Asymptotic Behavior for a Nondissipative and Nonlinear System of the Kirchhoff Viscoelastic Type,” Journal of Applied Mathematics, vol. 2012, Article ID 936140, 17 pages, 2012. doi:10.1155/2012/936140